# SDR SWAA2024100945545

- Difficulty date: October 5, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N1811U
- Make and model: Boeing 737-8
- Aircraft serial: 60219
- Aircraft time: 5,800 hours, 2,852 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H EMERGENCY EXIT LIGHT COVER FELL OFF.<[01] RE-INSTALLED LIGHT COVER PER SIP
